# SDR 99ZZZX1195

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N93155
- Make and model: Cessna T210L
- Aircraft serial: 21060283
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Reinforcement
- Part number: 12326242
- Condition: Cracked
- Location: Horiz Stabilizer
- Part time: 4,088 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN A 1 INCH LONG CRACK WAS NOTED ON ANOTHER T210 HORIZONTAL STABILIZER AFT SPAR, THIS AIRCRAFT WAS INSPECTED AND A CRACK WAS NOTED ON THE AFT SPAR REINFORCEMENT.  WHEN THE STABILIZER WAS REMOVED, THE LEFT FORWARD FITTING (PN 0732601-5) WAS NOTED TO HAVE 4 OF 5 RIVETS SHEARED AND THE RIGHT FORWARD FITTING WAS NOTED TO HAVE 2 OT 5 RIVETS SHEARED.  THIS AIRCRAFT DID NOT HAVE SIL 84-17 OR SB 88-3 (SK 210-125 AND 126) COMPLIED.  AIRCRAFT WAS OPERATED NORMALLY, SO CAUSE IS UNKNOWN.  THERE IS NO WAY TO DETECT IF THE FORWARD FITTINGS, RIVETS HAVE SHEARED WITHOUT REMOVING STABILIZER.  RECOMMEND C/W SB 88-3.
